Please use this identifier to cite or link to this item:
Title: Lyapunov type inequalities for a fractional thermostat model
Authors: Cabrera, I. J. 
Rocha, J. 
Sadarangani, K. B. 
UNESCO Clasification: 12 Matemáticas
Keywords: Lyapunov’s inequality
Caputo fractional derivative
Green’s function
Issue Date: 2018
Project: MTM 2013–44357–P
Journal: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A: Matemáticas 
Abstract: In this paper, we present some Lyapunov-type inequalities for a nonlinear fractional heat equation with nonlocal boundary conditions depending on a positive parameter. As an application, we obtain a lower bound for the eigenvalues of corresponding equations.
ISSN: 1578-7303
DOI: 10.1007/s13398-016-0362-7
Source: Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas[ISSN 1578-7303], v. 112, p. 17-24
Appears in Collections:Artículos
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.